MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION WaveWriter Alpha? Prime; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION WaveWriter Alpha? Prime; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-1432
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Convulsion/Seizure (4406); Ischemia Stroke (4418)
Date of Event 08/23/2026
Type of Reportable Event Death
Event or Problem Description
It was reported that the spinal cord stimulation (scs) patient passed away, the cause of death remains unknown.It was noted that the patient had extensive comorbidities including history of stroke and seizures prior to the scs system implantation, no known recent procedures were performed.
 
Additional Manufacturer Narrative
Additional product(s) in device system: model number/catalog number: sc-2218-70.Serial number: (b)(6).Batch/lot number: 7113491.Model/catalog description: linear st lead kit 70 cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: sc-2218-70.Serial number: (b)(6).Batch/lot number: 7113645.Model/catalog description: linear st lead kit 70 cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: sc-2218-50.Serial number: (b)(6).Batch/lot number: 7180105.Model/catalog description: linear st lead kit 50 cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: sc-2218-50.Serial number: (b)(6).Batch/lot number: 7179022.Model/catalog description: linear st lead kit 50 cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: sc-4318.Serial number: na.Batch/lot number: 38553053.Model/catalog description: clik x anchor sterile kit.Unique identifier (udi) #: (b)(4).Model number/catalog number: sc-4318.Serial number: na.Batch/lot number: 38610015.Model/catalog description: clik x anchor sterile kit.Unique identifier (udi) #: (b)(4).

Brand Name
WaveWriter Alpha? Prime
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50797131
Report Number3006630150-2026-06836
Device Sequence Number18770611
Product Code LGW
UDI-Device Identifier08714729985075
UDI-Public(01)08714729985075(17)271217(10)245396
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSC-1432
Device Catalogue NumberSC-1432
Device Lot Number245396
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/17/2026
Date Device Manufactured12/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age40 YR
Patient SexFemale